See Alike in...

Alike App

Browser

bigsneezer

818d

My psychiatrist wants to put me on Depakote for sleep but it’s to control mania. I don’t have mania or bipolar. I’m worried about what to do.

    • SAMHAIN

      818d

      After that she gave me the GeneSight test, confirmed i have the homozygous T/T MTHFR expression, and causatively linked my mood disorder and depression directly to that. Did not need the Vraylar.

    • SAMHAIN

      818d

      My 2¢: Don't. They did something similar to me with Vraylar, which I didn't need. "I don't think you're schizophrenic. I don't think you're Bipolar. But i want to give you Vraylar. It's a 2nd Generation Anti-psychotic." Enter: the worst drug experience of my life. First day on and I got to immediately experience psychotic break, racing thoughts, delayed cognition, proprioception problems galore, Afib, NMS, cardio stress with HR +125 from 9am-5pm, seriously low-tolerance for frustration, akathisia, a microsleep while driving at 19:15 made me hit a curb and almost a head-on with another driver, and now I have the joy of living with neurological damage à la drug-induced Tardive Dyskinesia. TD= I involuntarily kick my legs really hard at the moment I'm about to fall asleep, waking me back up and making it even harder to get over my 20-year fight with insomnia. Sometimes I punch too/instead. My left eyelid twitches a lot for extended periods, but especially when I'm more stressed now, and now my right SCM twitches a lot, as does the tendon beneath it at my clavicle (and that one hurts with the spasms). If it's an anti-psychotic, they all (*all*) (read: ”ALL”) cause TD and have high probability for NMS. It's just a matter of *time.* My last partner got SERIOUS TD in her face muscles, she scrunches her face around her nose, after 4mos on Seroquel (the 1st 2nd Gen AP). They put her on another drug to counteract that, and that made her crazy lethargic, a bit narcoleptic, yet she slept so lightly my dog's breath drove her nuts. She stopped taking that one bc of life interference, so now she just has a consistent facial tic. Look up its side effects and then ask your Dr directly what they are, without yet letting them know you've educated yourself. If they don't disclose them all, and with proper likelihood and severity, you know right then you can't trust them, go off of that. Then, confront them with what you found and see what their response is, and then ask them why they didn't tell you what they omitted.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion